# SDR IPXA2017011612819

- Difficulty date: January 2, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB FLOOR FITTING CORRODED AT STA 489 X=8.5. REPAIRED CORRODED FLOOR FITTING PER EA 011-5310-01-A6565 REV IR AND EO MD11-5340-62916-A MINOR.
